# SDR DHL2002804003

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  NR 1 ENGINE SHORT CIRCUIT LIGHT CAME ON,  FLICKERING WHEN ON (B) LOOP SWITCH TO (A) LOOP LIGHT EXTINGUISHED.  PERFORMED OPS CHECK OF NR1 SHORT CIRCUIT SYSTEM.  NO DEFECTS NOTED.
